MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) PEN NDL 31G 8MM 90 COUNT MAIL ORDER ONLY; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) PEN NDL 31G 8MM 90 COUNT MAIL ORDER ONLY; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 320881
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that pen ndl 31g 8mm 90 count mail order only had no insulin flow.This occurred on 10 occasions.The following information was provided by the initial reporter: material no:320881, batch no: 9114901.It was reported that the insulin does not flow and the patient end will not attach to the insulin pen.
 
Additional Manufacturer Narrative
H6: investigation summary no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.H3 other text : see h.10.
 
Event or Problem Description
It was reported that pen ndl 31g 8mm 90 count mail order only had no insulin flow.This occurred on 10 occasions.The following information was provided by the initial reporter: material no:320881 batch no: 9114901.It was reported that the insulin does not flow and the patient end will not attach to the insulin pen.

Brand Name
PEN NDL 31G 8MM 90 COUNT MAIL ORDER ONLY
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key10906802
Report Number8041187-2020-00779
Device Sequence Number10990485
Product Code FMI
UDI-Device Identifier00382903208814
UDI-Public00382903208814
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K162516
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2024
Device Model Number320881
Device Catalogue Number320881
Device Lot Number9114901
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/03/2020
Supplement Date Received by Manufacturer12/04/2020
Initial Report FDA Received Date11/25/2020
Supplement Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1